X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
34d23 (205) 205
mathematics (172) 172
mathematics, applied (84) 84
analysis (76) 76
mathematical models (75) 75
stability (71) 71
applications of mathematics (64) 64
global stability (61) 61
mathematics, general (58) 58
computer simulation (52) 52
92d30 (49) 49
models (47) 47
34d20 (42) 42
mathematical & computational biology (38) 38
92d25 (37) 37
index medicus (37) 37
biology (36) 36
dynamics (35) 35
differential equations (32) 32
ordinary differential equations (32) 32
mathematical and computational biology (31) 31
computational mathematics and numerical analysis (29) 29
partial differential equations (29) 29
asymptotic properties (27) 27
delay (25) 25
epidemics (25) 25
difference and functional equations (24) 24
models, biological (24) 24
92b05 (23) 23
permanence (23) 23
research (23) 23
34d05 (22) 22
dynamical systems (22) 22
numerical analysis (21) 21
stability analysis (21) 21
theory of computation (21) 21
equilibrium (20) 20
functional analysis (20) 20
mathematics of computing (20) 20
systems (20) 20
37n25 (18) 18
usage (18) 18
lyapunov function (17) 17
mathematical analysis (17) 17
34d40 (16) 16
appl.mathematics/computational methods of engineering (16) 16
applied mathematics (16) 16
asymptotic stability (16) 16
basic reproduction number (16) 16
extinction (16) 16
global asymptotic stability (16) 16
humans (16) 16
34c23 (15) 15
epidemiology (15) 15
hopf bifurcation (15) 15
34k20 (14) 14
bifurcations (14) 14
health aspects (14) 14
studies (14) 14
system (14) 14
disease transmission (13) 13
mechanics (13) 13
persistence (13) 13
theorems (13) 13
37b25 (12) 12
92d40 (12) 12
animals (12) 12
bifurcation (12) 12
liapunov functions (12) 12
theoretical, mathematical and computational physics (12) 12
34d45 (11) 11
computer science (11) 11
economic models (11) 11
epidemic model (11) 11
model (11) 11
neural networks (11) 11
algebra and number theory (10) 10
competition (10) 10
global attractivity (10) 10
lyapunov functional (10) 10
mathematical and computational engineering (10) 10
mathematical concepts (10) 10
periodic solution (10) 10
34a34 (9) 9
37c75 (9) 9
93d20 (9) 9
backward bifurcation (9) 9
delays (9) 9
diffusion (9) 9
hopf-bifurcation (9) 9
infections (9) 9
mathematical applications in the physical sciences (9) 9
networks (9) 9
population dynamics (9) 9
quantitative biology (9) 9
behavior (8) 8
convergence (8) 8
dynamic tests (8) 8
ecosystem (8) 8
equations (8) 8
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal Article
by Hang, L and Zhang, L and Wang, XW and Li, HL and Teng, ZD
ADVANCES IN DIFFERENCE EQUATIONS, ISSN 1687-1847, 01/2020, Volume 2020, Issue 1, pp. 1 - 21
In this paper, a hybrid predator-prey model with two general functional responses under seasonal succession is proposed. The model is composed of two... 
MATHEMATICS, APPLIED | 34D23 | Impulsive | General functional response | Seasonal succession | STABILITY | Permanence | Periodic solution | DENSITY | MATHEMATICS | 92D25 | DYNAMICS | VOLTERRA COMPETITION MODEL
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2018, Volume 2018, Issue 1, pp. 1 - 36
Journal Article
Journal of Mathematical Biology, ISSN 0303-6812, 4/2018, Volume 76, Issue 5, pp. 1123 - 1158
Most existing models have considered the immunological processes occurring within the host and the epidemiological processes occurring at population level as... 
34D23 | CD4 $$^+$$ + T-cells | 92B05 | Mathematical and Computational Biology | 34D20 | CCR5 virus | Langerhans cells | Mathematics | Applications of Mathematics | 34D08 | CXCR4 virus
Journal Article
Boletín de la Sociedad Matemática Mexicana, ISSN 1405-213X, 11/2019, Volume 25, Issue 3, pp. 637 - 658
We study a class of SIRS epidemic dynamical models with a general nonlinear incidence rate and transfer from infectious to susceptible. The incidence rate... 
Mathematics, general | 92D30 | Mathematics | 34D23 | 93D05
Journal Article
Journal of Mathematical Biology, ISSN 0303-6812, 5/2018, Volume 76, Issue 6, pp. 1339 - 1356
In this work, we consider an epidemic model in a two-layer network in which the dynamics of susceptible–infected–susceptible process in the physical layer... 
The basic reproduction number | 92D30 | 34D23 | Epidemic models | Mathematical and Computational Biology | Global stability | Awareness | Multiplex networks | Mathematics | Applications of Mathematics | 34K20 | BIOLOGY | MATHEMATICAL & COMPUTATIONAL BIOLOGY | SPREAD | Epidemics | Usage | Models | Mathematical models | Multiplexing | Reproduction | Initial conditions | Equilibrium
Journal Article
International Journal of Nonlinear Sciences and Numerical Simulation, ISSN 1565-1339, 08/2019, Volume 20, Issue 5, pp. 575 - 579
The global (absolute) stability of nonlinear systems with negative feedbacks and positive not necessary asymptotically stable linear parts is addressed. The... 
feedback | system | 34D23 | 93C10 | 93D15 | global | positive | nonlinear | stability | MATHEMATICS, APPLIED | MECHANICS | ENGINEERING, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL | Nonlinear feedback | Stability | Asymptotic properties | Nonlinear systems | Nyquist plots
Journal Article
SIAM Journal on Control and Optimization, ISSN 0363-0129, 2018, Volume 56, Issue 4, pp. 2463 - 2484
Journal Article
Bulletin of Mathematical Biology, ISSN 0092-8240, 1/2018, Volume 80, Issue 1, pp. 32 - 45
The present paper analyzes an ODE model of a certain class of (open) enzymatic reactions. This type of model is used, for instance, to describe the... 
34D23 | Mathematical and Computational Biology | Global stability | Dissipative | 37B25 | Mathematics | Cell Biology | 37C70 | ODE | Lyapunov functions | MicroRNA | Life Sciences, general | 37C75 | 37C10 | Controllability | Control systems | Messenger RNA | Analysis
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2017, Volume 60, Issue 12, pp. 2447 - 2464
Funk metrics are a kind of important Finsler metrics with constant negative flag curvature. In this paper, it is proved that any isoparametric hypersurface in... 
34D23 | principal curvature | Funk metric | Mathematics | Applications of Mathematics | Finsler-Laplacian | isoparametric hypersurfaces | 53C60 | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Results in Mathematics, ISSN 1422-6383, 9/2019, Volume 74, Issue 3, pp. 1 - 18
Of concern is the global dynamics of a Beddington–DeAngelis and Tanner type predator-prey model with periodic coefficients. By establishing sufficient... 
periodic solution | Beddington–DeAngelis type | 34C25 | Global stability | Secondary 92D25 | predator-prey | Mathematics, general | Mathematics | Primary 34D23 | SYSTEM | MATHEMATICS | MATHEMATICS, APPLIED | Beddington-DeAngelis type | DYNAMICS | INTERFERENCE
Journal Article
Journal of Dynamics and Differential Equations, ISSN 1040-7294, 9/2018, Volume 30, Issue 3, pp. 1247 - 1271
Journal Article
Applicable Analysis, ISSN 0003-6811, 03/2019, Volume 98, Issue 4, pp. 799 - 809
In this paper, we consider a nonlocal population model with stage structure in an unbounded domain. Using a fluctuation method and the compact open topology, a... 
global dynamics | fluctuation method | Nonlocal and delayed model | compact open topology | unbounded domain | 34D23 | 92D25 | 35R10 | 45M20 | FRONTS | MATHEMATICS, APPLIED | SPEEDS | EQUATIONS | SYSTEMS | TRAVELING-WAVES | Variations
Journal Article
Advances in Difference Equations, ISSN 1687-1847, 12/2019, Volume 2019, Issue 1, pp. 1 - 7
We deal with Nicholson’s blowflies model with proportional delays. Employing the differential inequality theory, we give a new sufficient condition that... 
34C27 | Exponential convergence | 34D23 | s blowflies model | Mathematics | Proportional delay | Nicholson | Ordinary Differential Equations | Functional Analysis | Analysis | Difference and Functional Equations | Mathematics, general | Partial Differential Equations | Computer simulation | Mathematical models | Convergence
Journal Article
Journal of Mathematical Biology, ISSN 0303-6812, 11/2013, Volume 67, Issue 5, pp. 1227 - 1259
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 09/2016, Volume 39, Issue 14, pp. 4181 - 4195
We propose and analyze a recurrent epidemic model of cholera in the presence of bacteriophage. The model is extended by general periodic incidence functions... 
periodic solution | 34D23 | 34D45 | non‐autonomous dynamical system | global stability | subclass 34D20 | cholera | non-autonomous dynamical system | Epidemics | Analysis | Cholera | Bacteriophages | Reproduction | Stability | Mathematical analysis | Mathematical models | Contact
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 10/2015, Volume 66, Issue 5, pp. 2909 - 2919
This paper deals with two stability aspects of linear systems of the form $${I\ddot{x}+B\dot{x}+Cx=0}$$ I x ¨ + B x ˙ + C x = 0 given by the triple (I, B, C).... 
Engineering | Mathematical Methods in Physics | 34D23 | 70Q05 | Theoretical and Applied Mechanics | 34D20 | MATHEMATICS, APPLIED | SYMMETRIZABLE SYSTEMS | Linear systems
Journal Article